# SDR CX7A194J43

- Difficulty date: May 10, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N316CE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- Aircraft time: 19,414 hours, 22,719 cycles
- Engine: Ge CT79B
- Engine time: 18,087 hours, 20,292 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Eng Oil
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE GOT A RIGHT HAND ENGINE OIL PRESSURE LIGHT WITH RIGHT ENGINE OIL PRESSURE BELOW 30 PSI.  APPLIED RIGHT HAND ENGINE SHUTDOWN PER CHECKLIST.  NO OTHER DEFECTS NOTED.
